# SDR PNSA11004

- Difficulty date: October 18, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 22,583 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT HYDRAULIC LIGHT ILLUMINATED DURING CRUISE.  AIRCRAFT RETURNED TO MAINTENANCE BASE WHERE HYDRAULIC PRESSURE LINE IN RT ENGINE FOR PUMP WAS FOUND CHAFED.
